On the difference of the consecutive primitive roots

Volume 114 / 2004

Yonghui Wang, Claus Bauer Acta Arithmetica 114 (2004), 135-148 MSC: Primary 11L40. DOI: 10.4064/aa114-2-3

Authors

  • Yonghui WangDepartment of Mathematics
    The Capital Normal University
    Beijing 100037, P.R. China
    e-mail
  • Claus BauerDolby Laboratories
    San Francisco, CA, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image